MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER GLENOID BASEPLATE REVERSE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER GLENOID BASEPLATE REVERSE
Catalog Number 04.01.0190
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2024 lot 2300936: 43 items manufactured and released on 09-aug-2023.Expiration date: 2028-07-24.No anomalies found related to the problem.To date, 32 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to the malalignment of the threaded basesplate.There was a large inferior osteophyte in the native glenoid that was not removed, resulting in the glenoid implant placed too low.The surgeon revised the metaphysis, liner, glenosphere, and baseplate.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25
Common Device Name
SHOULDER GLENOID BASEPLATE REVERSE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19040467
Report Number3005180920-2024-00168
Device Sequence Number8482970
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0190
Device Lot Number2300936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite